# SDR QXEA2008112401196

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,470 hours, 14,104 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 9752753
- Part serial: PN0186
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 4,676 hours, 3,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - PROX SYSTEM CAUTION (W/PROX SYS 2 STATUS MSG) MSG, RETURNED TO FIELD.  INTERROGATED MDC, LDG GEAR HANDLE D106 AND LDG GEAR SEL VLV D043/D063 FAULTS NOTED ON NOV 21, 2008 AS SINGLE OCCURRENCES IN MDC HISTORY.  TROUBLESHOT LANDING GEAR HANDLE IAW CRJ-700 FIM 32-31-05-810-802-A01, HANDLE PREVIOUSLY REMOVED AND REPLACED.  RESISTANCE AND SHORT CHECKS OF WIRING IN FIM TASK OK.  TROUBLESHOT LANDING GEAR SEL VLV IAW CRJ-700 FIM TASK 32-32-10-810-801-A01, VALVE PREVIOUSLY REMOVED AND REPLACED IN HISTORY.  RESISTANCE AND SHORT CHECK OF WIRING IN FIM TASK OK.  REMOVED AND REPLACED NR 3 SYSTEM PRIORITY BALANCE RELIEF VALVE, AS A PRECAUTIONARY MEASURE IAW CRJ-700 AMM TASKS 29-12-05-000-802-A01 AND 29-12-05-400-802-A01.  LEAKS AND OPS CHECK GOOD.  PERFORMED EXTENSION/RETRACTION OF LANDING GEAR IAW CRJ-700 AMM TASK 32-30-00-865-801-A01, NO FAULTS OR DEFECTS NOTED. RETURNED TO SERVICE.
